Statistics of visits to sites in random walks
M. Ferraro and
L. Zaninetti
Physica A: Statistical Mechanics and its Applications, 2004, vol. 338, issue 3, 307-318
Abstract:
This paper analyses the statistics of visits to a site in random walks. First general formulas will be derived, and next they will be applied to simple symmetric random walks on finite and infinite lattices; the dependence of the statistics on the lattices dimensionality will also be studied. Finally, an application will be presented to explain the structure of the radio-maps that trace the supernova remnants.
Keywords: Stochastic processes; Random walks; Random phenomena and media (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437104001487
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:338:y:2004:i:3:p:307-318
DOI: 10.1016/j.physa.2004.01.062
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().